# SDR AALA202402062414

- Difficulty date: February 5, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 73,406 hours, 28,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 2155
- Condition: No Test
- Location: Emergency Lights
- Part time: 65,396 hours, 25,327 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FAULT MESSAGE DISPLAYED FOR EMERGENCY POWER SUPPLY UNIT 15WL DURING A BITE TEST OF THE EMERGENCY LIGHTING SYSTEM. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 15WL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
